Recently, I began a new regimen of vitamins including; milk thistle, D.I.M, fish oil, Vitamen D, Adrenal Support Supplements, and iodine drops. In addition, I am being treated for Hashimoto's Disease (Hypothyroidism) as well as hormone replacement therapy which includes, testosterone gel (low dose), estrogen and progesterone. I have been on this combination of pills, drops and gels for almost two weeks now.
Last week, I suffered from a severe migraine which lasted two days. I had to get a CT Scan of my head as well as a spinal tap to rule out meningitis and a brain anurism (sp. check). Both tests came back negative and my usual migrain medication worked to take away the pain after day two.
Today after using the restroom, I found my stool to be grey/white in color which scared the heck out of me! Is this color from my array of vitamens/supplements? I also have another headache. It is not as bad as last weeks headache, but bad enough to mention in this post.
I am not sure if I should be freaking out or if I should wait this out a few days??
I should mention, I am 36 years old & I am in surgical menopause (complete hysterectomy).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.